American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65T60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Nune Hovhannisyan, Siegfried Müller and Roland Schäfer. Adaptive multiresolution discontinuous Galerkin schemes for conservation laws. Math. Comp. 83 (2014) 113-151.
Abstract, references, and article information
View Article: PDF

[2] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information
View Article: PDF

[3] Bin Han and Xiaosheng Zhuang. Algorithms for matrix extension and orthogonal wavelet filter banks over algebraic number fields. Math. Comp. 82 (2013) 459-490.
Abstract, references, and article information
View Article: PDF

[4] Ernesto Prado Lopes and José Roberto Linhares de Mattos. Uniqueness of the solution of a partial differential equation problem with a non-constant coefficient. Proc. Amer. Math. Soc. 136 (2008) 2201-2207. MR 2383526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- non-linear problems. Math. Surveys Monogr. 141 (2007) 321-343.
Book volume table of contents
View Article: PDF

[6] Vladimir Maz$’$ya and Gunther Schmidt. More general grids. Math. Surveys Monogr. 141 (2007) 225-243.
Book volume table of contents
View Article: PDF

[7] Vladimir Maz$’$ya and Gunther Schmidt. Numerical algorithms based upon approximate approximations --- linear problems. Math. Surveys Monogr. 141 (2007) 281-320.
Book volume table of contents
View Article: PDF

[8] Vladimir Maz$’$ya and Gunther Schmidt. Approximate Approximations. Math. Surveys Monogr. 141 (2007) MR MR2331734.
Book volume table of contents

[9] Vladimir Maz$’$ya and Gunther Schmidt. Approximation by Gaussians. Math. Surveys Monogr. 141 (2007) 143-163.
Book volume table of contents
View Article: PDF

[10] Vladimir Maz$’$ya and Gunther Schmidt. Scattered data approximate approximations. Math. Surveys Monogr. 141 (2007) 245-280.
Book volume table of contents
View Article: PDF

[11] Vladimir Maz$’$ya and Gunther Schmidt. Various basis functions --- examples and constructions. Math. Surveys Monogr. 141 (2007) 49-68.
Book volume table of contents
View Article: PDF

[12] Vladimir Maz$’$ya and Gunther Schmidt. Quasi-interpolation. Math. Surveys Monogr. 141 (2007) 1-18.
Book volume table of contents
View Article: PDF

[13] Vladimir Maz$’$ya and Gunther Schmidt. Error estimates for quasi-interpolation. Math. Surveys Monogr. 141 (2007) 19-48.
Book volume table of contents
View Article: PDF

[14] Vladimir Maz$’$ya and Gunther Schmidt. Cubature of diffraction, elastic, and hydrodynamic potentials. Math. Surveys Monogr. 141 (2007) 93-113.
Book volume table of contents
View Article: PDF

[15] Vladimir Maz$’$ya and Gunther Schmidt. Cubature over bounded domains. Math. Surveys Monogr. 141 (2007) 197-223.
Book volume table of contents
View Article: PDF

[16] Vladimir Maz$’$ya and Gunther Schmidt. Approximation of integral operators. Math. Surveys Monogr. 141 (2007) 69-91.
Book volume table of contents
View Article: PDF

[17] Vladimir Maz$’$ya and Gunther Schmidt. Some other cubature problems. Math. Surveys Monogr. 141 (2007) 115-141.
Book volume table of contents
View Article: PDF

[18] Vladimir Maz$’$ya and Gunther Schmidt. Approximate wavelets. Math. Surveys Monogr. 141 (2007) 165-196.
Book volume table of contents
View Article: PDF

[19] Dorin Ervin Dutkay and Palle Jorgensen. Oversampling generates super-wavelets. Proc. Amer. Math. Soc. 135 (2007) 2219-2227. MR 2299499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Helmut Harbrecht and Rob Stevenson. Wavelets with patchwise cancellation properties. Math. Comp. 75 (2006) 1871-1889. MR 2240639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Angela Kunoth and Jan Sahner. Wavelets on manifolds: An optimized construction. Math. Comp. 75 (2006) 1319-1349. MR 2219031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Xiaojie Gao, S. L. Lee and Qiyu Sun. Eigenvalues of scaling operators and a characterization of $B$-splines. Proc. Amer. Math. Soc. 134 (2006) 1051-1057. MR 2196038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Maurice Hasson. Wavelet-based filters for accurate computation of derivatives. Math. Comp. 75 (2006) 259-280. MR 2176399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Bin Han, Thomas P.-Y. Yu and Yonggang Xue. Noninterpolatory Hermite subdivision schemes. Math. Comp. 74 (2005) 1345-1367. MR 2137006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Charles K. Chui and Qingtang Jiang. Balanced multi-wavelets in $\mathbb R^s$. Math. Comp. 74 (2005) 1323-1344. MR 2137005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Joel Glenn. A continued fraction analysis of periodic wavelet coefficients. Proc. Amer. Math. Soc. 132 (2004) 1367-1375. MR 2053341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Bin Han, Thomas P.-Y. Yu and Bruce Piper. Multivariate refinable Hermite interpolant. Math. Comp. 73 (2004) 1913-1935. MR 2059743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Lek-Heng Lim, Judith A. Packer and Keith F. Taylor. A direct integral decomposition of the wavelet representation. Proc. Amer. Math. Soc. 129 (2001) 3057-3067. MR 1840112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Karsten Urban. Wavelet bases in $\mathbf{H}( \mathrm{div})$ and $\mathbf{H}(\mathbf{curl})$. Math. Comp. 70 (2001) 739-766. MR 1710628.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1